# SDR UIEA2019080204927

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WLG W/W FWD BULKHEAD, LBL 40, LWR SEAL RETAINER FOUND CRACKED.( L/H WLG W/W FWD BULKHEAD STA 1233, LBL 40, UNDERWING REAR SPAR VAPOR BARRIER SEAL RETAINER CRACK AREAS REPAIRED IAW ATLAS EO 4453B722, PART 1.  )
